# SDR NACA2022060300003

- Difficulty date: June 3, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,459 hours, 17,910 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK B4 SMOKE DETECTOR FAILED. DEFERRED PER MEL 26-16-02-02 CAT C AT 0720Z ON 6-3-22. MAINTENANCE PROCEDURES COMPLIED WITH.
